# SDR USAA060802

- Difficulty date: June 9, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA STA 312 LBL 6 BL 0 CORROSION ON T-CAP UPPER AND LOWER SIDE CORRODED.  INSTALLED AND FABRICATED NEW SECTION OF T-CAP IAW SRM 53-10-51-2R-5 LEVEL 1 C53-107-02, DEFECT SIZE: 1 X 8 INCHES.
